Home » Frequently asked Questions on Health » How can side effects of Storvas-EZ be managed?

How can side effects of Storvas-EZ be managed?

Q: How can I avoid the side effects of Storvas-EZ ? I am a 64 years old man taking Storvas-EZ 10 mg daily. As a side effect I have joint pain and skin rashes. I want to continue taking Atorvastatin but want to get rid of the side effects. Please advise.

A:If you are taking Storvas-EZ, then you are not just consuming atorvastatin but ezetimibe as well since this brand is a fixed-dose combination product of two medicines. Unfortunately, the side effects of the two medicines get added up. Both the medicines can cause rashes and joint pains individually. For a variety of scientific reasons, it is not a very good idea to prescribe combination products. If at all two medicines are required, then they should be taken separately so that dose can be adjusted and side effects monitored. Also, you have not given the reasons (diagnosis) for taking Storvas-EZ as well as cholesterol and triglyceride readings. As a first step, the therapy should be reviewed and if at all necessary, only atorvastatin (such as Atorva) can be prescribed.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------